# SDR SWIA20250422212

- Difficulty date: February 12, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER SKIN, FORWARD LOWER EDGE IS DENTED.  (C-CHECK RO 04/21/2025)REPAIRED CARGO DOOR FWD LOWER EDGE OUTER SKIN DENT IAW MHIRJ REO 601R-52-31-431--CATDRAWING REV-- DATED 2025-03-21. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337, NO WEIGHT CHANGE NOTED
